Ergodicity of toral linked twist mappings
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 3, p. 345-354
@article{ASENS_1983_4_16_3_345_0,
     author = {Przytycki, Feliks},
     title = {Ergodicity of toral linked twist mappings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {3},
     year = {1983},
     pages = {345-354},
     doi = {10.24033/asens.1451},
     zbl = {0531.58031},
     mrnumber = {85k:58051},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1983_4_16_3_345_0}
}
Przytycki, Feliks. Ergodicity of toral linked twist mappings. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 3, pp. 345-354. doi : 10.24033/asens.1451. http://www.numdam.org/item/ASENS_1983_4_16_3_345_0/

[1] R. Bowen, On Axiom A Diffeomorphisms (Proc. C.B.M.S. Regional Conf. Ser. Math., N° 35, Amer. Math. Soc., Providence R. I.). | MR 58 #2888 | Zbl 0383.58010

[2] R. Burton and R. Easton, Ergodicity of Linked Twist Mappings (Global Theory of Dynamical Systems, Proc., Northwestern 1979, Lecture Notes in Math., n° 819, pp. 35-49). | MR 82b:58046 | Zbl 0451.58023

[3] R. Devaney, Linked Twist Mappings are Almost Anosov (Global theory of Dynamical Systems, Proc. Northwestern 1979, Lecture Notes in Math., n° 819, pp. 121-145). | MR 82f:58070 | Zbl 0448.58018

[4] R. Easton, Chain Transitivity and the Domain of Influence of an Invariant Set (Lecture Notes in Math., n° 668, pp. 95-102). | MR 80j:58051 | Zbl 0393.54027

[5] A. Katok, Ya. G. Sinai and A. M. Stepin, Theory of Dynamical Systems and General Transformation Groups with Invariant Measure (I togi Nauki i Tekhniki, Matematicheskii Analiz, Vol. 13, 1975, pp. 129-262 (In Russian). English translation : J. of Soviet Math., Vol. 7, N° 6, 1977, pp. 974-1065). | Zbl 0399.28011

[6] A. Katok and J.-M. Strelcyn, Invariant Manifolds for Smooth Maps with Singularities I. Existence, II. Absolute Continuity, preprint, The Pesin Entropy Formula for Smoth Maps with Singularities, preprint.

[7] M. Wojtkowski, Linked Twist Mappings Have the K-Property (Nonlinear Dynamics, International Conference, New York 1979, pp. 66-76). | Zbl 0475.58008

[8] M. Wojtkowski, A Model Problem with the Coexistence of Stochastic and Integrable Behaviour (Comm. Math. Phys., Vol. 80, N° 4, 1981, pp. 453-464). | MR 83a:28023 | Zbl 0473.28006

[9] Ya. B. Pesin, Lyapunov Characteristic Exponents and Smooth Ergodic Theory (Uspehi Mat. Nauk., Vol. 32, n° 4 (196), 1977, pp. 55-112. English translation : Russian Math. Surveys, Vol. 32, No. 4, 1977, pp. 55-114). | Zbl 0383.58011

[10] W. Thurston, On the Geometry and Dynamics of Diffeomorphisms of Surfaces, I, preprint.

[11] F. Przytycki, Linked Twist Mappings : Ergodicity, preprint I.H.E.S., February 1981.